# SDR USAASB01308

- Difficulty date: November 6, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 217 - ON CLIMB-OUT FROM CLT, EN ROUTE TO ATL, CREW RECEIVED A LEFT MLG RED LIGHT AFTER GEAR RETRACTION.  CREW ACCOMPLISHED, QUICK REFERENCE HANDBOOK PROCEDURES AND RECYCLED THE GEAR.  WHEN GEAR WAS CYCLED DOWN, CREW RECEIVED THREE GREEN GEAR LIGHTS BUT WHEN GEAR WAS RAISED, THEY RECEIVED THE LEFT MLG RED LIGHT AGAIN.  FLIGHT RETURNED TO FIELD AT CLT.  CREW RECEIVED THREE GREEN GEAR LIGHTS ON GEAR EXTENSION AND THE FLIGHT LANDED AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE LEFT MLG UPLOCK PROXIMITY SENSOR.  OPERATIONAL CHECK NORMAL.  (M)
